# SDR REXA2016062101151

- Difficulty date: June 23, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 20,831 hours, 13,677 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LT OVERWING EMERGENCY LIGHT AT FS 744.15 IS DIM.  AFT LT OVERWING EMERGENCY LIGHT AT FS 847.00 IS INOPERATIVE.  REMOVED PANEL 271KLW.  CONNECTED CONNECTOR P877.  REINSTALLED PANEL 271KLW.  OPS CHECK OF EMERGENCY LIGHTS GOOD IAW AMM 33-51-00-710-802-A16.
